Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :38 Issue : 2 2011      Add To Cart                                                                    Download

Boundary value problems for the generalized Tricomi equation

Auther : AHMED MAHER

ABSTRACT

   In this paper, the jump problem and the problems with defects on the line of type change for generalized Tricomi equation are studied.

Some results and three theorems are given concerning the existence and uniqueness for the solution of the suggested problem.

Keywords: The jump problem; Mixed type equation, Tricomi equation.
AMS. Subject Classification: 35M10, 35N99.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55175

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law